A note on W-I-continuous functions


Kuyucu F. , Noiri T., Oezkurt A. A.

ACTA MATHEMATICA HUNGARICA, vol.119, no.4, pp.393-400, 2008 (Journal Indexed in SCI) identifier identifier identifier

  • Publication Type: Article / Article
  • Volume: 119 Issue: 4
  • Publication Date: 2008
  • Doi Number: 10.1007/s10474-007-7066-6
  • Title of Journal : ACTA MATHEMATICA HUNGARICA
  • Page Numbers: pp.393-400

Abstract

In [1], Acikgoz et al. introduced and investigated the notions of w-I-continuous and w*-I- continuous functions in ideal topological spaces. In this paper, we investigate their relationships with continuous and theta-continuous functions.